Join Evolutionary Forums


esarms.com
puritysourcelabs.ru
needtobuildmuslce.com
sarms1.com
bannednutrition.com
Results 1 to 9 of 9

Thread: Delayed pain

  1. #1
    Newbie Brother
    Join Date
    Oct 2018
    Posts
    15
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Delayed pain

    I got some balklan pharm test c and I've found that 3 days or so after the shot which is in my glut i am getting swelling and much pain. the pain is gradual and is delayed . any thoughts on this?

  2. #2
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    44,157
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    if it was tissue irritation it would have been sooner

    i would avoid the area and monitor it
    Now taking clients for 1 on 1 consults via skype. hit me up
    Looking for a steroid source? drop me a visitor message or click> https://www.evolutionary.org/forums/...iii-59858.html
    Canadians hit me up for source
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <authorized supp store deals
    https://goo.gl/Vy5WA7 <12 week bulker and cutting/fasting Ebooks 4sale
    hit me codes for juvepharma, sarms1 etc.
    http://goo.gl/F9Yggp < click for Rx drugs

  3. #3
    Banned Fella Finn's Avatar
    Join Date
    Aug 2018
    Posts
    4,351
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    These are always tricky ones. Usually if it's a bad shot the pain comes shortly after so can't really tell.
    Maybe some kind of bad reaction to carrier oil?

    But yeah, probably good idea to give that area a break for now and let it heal.

  4. #4
    Moderator Mobster's Avatar
    Join Date
    Apr 2017
    Posts
    21,196
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    If it's still doing that in a few days off to the docs you go.

    Multiple record holder. British and European Grip Champion. Magazine writer. Strength Training Coach. Former supplement company owner.

    Need a Needtobuildmuscle code? PM me.

  5. #5
    EVO Veteran RickRock's Avatar
    Join Date
    Aug 2013
    Posts
    12,113
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by back&tris View Post
    I got some balklan pharm test c and I've found that 3 days or so after the shot which is in my glut i am getting swelling and much pain. the pain is gradual and is delayed . any thoughts on this?
    Possibly scar tissue, but usually that pain comes on sooner.

  6. #6
    New Member
    Join Date
    Apr 2019
    Posts
    51
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    see a DR!!!!!!!

  7. #7
    Moderator dylangemelli's Avatar
    Join Date
    Jul 2013
    Posts
    21,276
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    you need to rotate sites... im assuming you are using the same spot over and over

  8. #8
    Beginner Brother
    Join Date
    Apr 2019
    Posts
    31
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    I never worry about this. Seems to be par for the course. Always a good idea to have some antibiotics on hand just in case. Monitor the area. If it hasnt cleared up in a week, see a doctor. If you are using proper aseptic technique which you obviously should be, it could be that you are injecting too much at a time.

    - - - Updated - - -

    I always inject slowly and use the 1 cc delts 2 cc legs 3 cc glutes limit.

  9. #9
    Beginner Brother
    Join Date
    Apr 2019
    Posts
    31
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    always a chance you got some dirty stuff but thats extremely rare. biggest concern/risk with injections imo is infection.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •